# SDR UALA2013020600724

- Difficulty date: February 5, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 67,694 hours, 24,919 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L1 Door
- Component: Door, Boeing
- Component part number: 141N6100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR HAS A DENT, 5.5 INCHES FROM LOWER EDGE.   CUT OUT DAMAGE,  INSTALLED DOUBLER REPAIR WITH FLUSH FASTENERS PER SRM 52-10-01, REPAIR 7, FIG 201.  HFEC DAMAGE REMOVE PER NDT PT 6, 51-00-19, ALL DAMAGE REMOVED.  MAJOR REPAIR
